Generalized Jordan triple (θ, φ)-derivations on semiprime rings

Cheng Kai Liu, Wen Kwei Shiue

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

Let R be a 2-torsion free semiprime ring. In this paper we will show that every Jordan triple(θ, φ)-derivation on R is a (θ, φ)-derivation. Also every Jordan triple left centralizer on R is a left centralizer. As a consequence, every generalized Jordan triple (θ, φ)-derivation on R is a generalized (θ, φ)-derivation. This result gives an affirmative answer to the question posed by Wu and Lu in [14].

Original languageEnglish
Pages (from-to)1397-1406
Number of pages10
JournalTaiwanese Journal of Mathematics
Volume11
Issue number5
DOIs
Publication statusPublished - 2007 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this